# SDR SWAA064704

- Difficulty date: December 4, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N322SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23343
- Aircraft time: 64,552 hours, 60,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C34691
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND BULLNOSE EMERGENCY EXIT LIGHT ASSY LOOSE AT ROW 1 ABC.  SECURED LIGHT ASSY PER MM.
